Finite Difference Solution for MHD Flow Between Two Parallel Permeable Plates with Velocity Slip

Authors

  • Nagaraj N Katagi Department of Mathematics, Manipal Institute of Technology, MAHE, Manipal, India
  • Ashwini Bhat Department of Mathematics, Manipal Institute of Technology, MAHE, Manipal, India

DOI:

https://doi.org/10.37934/arfmts.76.3.3848

Abstract

The problem of Hydromagnetic steady laminar flow of an electrically conducting viscous incompressible fluid between parallel pates has been studied. The nonzero tangential slip velocity at the permeable boundary is considered. A numerical solution is derived for the governing nonlinear boundary value problem using a novel Keller box scheme. The effect of suction Reynold number , Hartman number  and slip coefficient  on derived quantities such as velocity filed and skin friction at the boundaries are analyzed. The physical significance of the flow parameters is also discussed.

Downloads

Published

2020-11-23

How to Cite

Katagi, N. N., & Bhat, A. (2020). Finite Difference Solution for MHD Flow Between Two Parallel Permeable Plates with Velocity Slip. Journal of Advanced Research in Fluid Mechanics and Thermal Sciences, 76(3), 38–48. https://doi.org/10.37934/arfmts.76.3.3848

Issue

Section

Articles